# SDR ABXA060107

- Difficulty date: February 23, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 69,274 hours, 64,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 99185811
- Condition: Cracked
- Location: Bs 1074 L13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME 1074 AT LONGERON 13 LEFT WAS CRACKED AT UPPER FRAME TO LONGERON ATTACHMENT.  REPAIRED FRAME IAW DC9 SRM 53-05, 51-30-5, 51-20-0, 51-30-2 AND 51-10-3B.
